A 75-year-old right-handed woman was admitted to our hospital because of sudden onset of consciousness disturbance. She had taken angiotensin converting enzyme (ACE) inhibitor for hypertension. A neurological examination showed consciousness disturbance, total aphasia, right central facial palsy and right hemiparesis. Diffusion-weighted imaging revealed hyper-intense lesions in the middle cerebral artery territory, particularly in the insular cortex. Magnetic resonance angiography demonstrated occlusion of the left middle cerebral artery. Electrocardiogram monitoring during hospitalization detected an atrial fibrillation. Therefore, we diagnosed her as cardioembolic stroke. She was treated with intravenous alteplase of 0.6 mg/kg. Sixty minutes after alteplase infusion, she developed orolingual angioedema. Immediately she was treated with methylprednisolone intravenously, and the angioedema improved. Orolingual angioedema should be considered as a complication associated with alteplase in a patient who has taking ACE inhibitor.